# SDR 98FDEA00722

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Line
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

98-290 - RETRACT HAS 'A' SYS HYD QTY LOSS ACCOMPLISH BY ENG 1 AND 2, PUMP LOW PRESS LIGHT.  RT MAIN GEAR FAIL TO RETRACT.  REMOVED AND REPLACED RETURN LINE FROM RT GEAR ACT CK 'A' SYS HYD MOTOR CLOSE DRAIN FILTER FOR NR 1 AND NR 2 SYS PUMP.  NO METAL FND.  SYS OPS AND LEAK CK OK MM 29-11-00.
